# SDR SWI2024F00056

- Difficulty date: October 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK AT R/H VERTICAL TO FUSELAGE AFT DRAG ANGLE (MARKED),   (C-CHECK RO 1/30/2024)   REPAIRED R/H VERTICAL TO FUSELAGE AFT DRAG ANGLE REF CRJ-700-SRM 55-31-00-201-001-A01. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
